Open Access
Translator Disclaimer
December, 2001 The Verlinde formula as fixed point formulas
A. Alekseev , E. Meinrenken , C. Woodward
J. Symplectic Geom. 1(1): 1-46 (December, 2001).

Abstract

We express the index of the SpinC-Dirac operator on symplectic quotients of a Hamiltonian loop group manifold in terms of fixed point data. As an application we prove Verlinde formulas for the SpinC-quantization of moduli spaces of flat bundles over surfaces.

Citation

Download Citation

A. Alekseev . E. Meinrenken . C. Woodward . "The Verlinde formula as fixed point formulas." J. Symplectic Geom. 1 (1) 1 - 46, December, 2001.

Information

Published: December, 2001
First available in Project Euclid: 12 August 2004

zbMATH: 1033.53074
MathSciNet: MR1959577

Rights: Copyright © 2001 International Press of Boston

JOURNAL ARTICLE
46 PAGES


SHARE
Vol.1 • No. 1 • December, 2001
Back to Top